English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Simultaneous deformations and Poisson geometry

MPS-Authors
/persons/resource/persons235262

Frégier,  Yaël
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Frégier, Y., & Zambon, M. (2015). Simultaneous deformations and Poisson geometry. Compositio Mathematica, 151(9), 1763-1790. doi:10.1112/S0010437X15007277.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1319-B
Abstract
There is no abstract available